Ask a doctor

Lumps and Pouches After Juvederm and Radiesse

I had Radiesse topped off with Juvederm for nasolabial folds. I also had Juvederm injected in 3 lip lines, which smoothed out in about 3 days and looks fine. But 17 days later, I started to look weird; the filler was up under the ends of my nostrils and makes them flare a little, and the upper sides of my mouth looked very pouchy, like cat whisker pads, even monkey-like. There is a very full-feeling lump more on one side than the other, and I'm very unhappy that I look so much worse than before with the lines on my face.

Will these lumps and pouches go away in time or do I have to live like this for a year until it all dissolves? I sure don't look like the "after" pics in the Radiesse or Juvaderm ads. Thank you!

Doctor Answers (1)

Lumps and Pouches After Radiesse and Juviderm

+1

Hi Cotton Candy,

Has anyone told you what a sweet name you have?

Your question needs to be addressed to your injecting physician.

It is difficult to answer your question without knowing where each filler was placed. It is not the filler (product) that causes the lumps, but the filler (injector). In other words, it's not the tool, but the craftsman.

If the lumps are from Juvederm, they can be dissolved with hyaluronidase injections. If they are from Radiesse, then they will likely be present for some time as Radiesse may last from 9 to 18 months.

See your physician. I hope that you look as good as the models in the brochures soon.

Be well.

Dr. P

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.